I have been taking 30mg Citalopram for about 6 months and my hair is falling out. I can't find a reason for the hair loss based on my dietary choices, lifestyle, etc. Has anyone experienced this?
Hi, this was a topic for discussion some time ago, so i'm going to direct you to one of the threads that you might be interested to read...
I have also just come across the following information:
"... Hair loss with the SSRIs, tricyclic antidepressants (TCAs), and other classes of antidepressants has been anecdotally reported.1–6 We report a case of a 50-year-old white woman with bipolar disorder who developed hair loss while taking the SSRI citalopram. Significant hair loss can be a distressing side effect of antidepressants and should be monitored in treatment because it may lead to noncompliance and relapse... "
I'm not sure what the incident rate is or when this study was conducted? I would advise you to bring this to your doctors attention...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2015 • 1 answer
Posted 22 Sep 2016 • 0 answers
Posted 6 Feb 2017 • 2 answers
Nortriptyline - My hair has started falling out and I've lost at least half if not more of it. I've?
Posted 14 Sep 2017 • 0 answers
Posted 28 Jan 2018 • 0 answers